# SDR AALA201903116008

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 75,429 hours, 12,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

THE PILOT REPORTED THAT THE LEFT HYDRAULIC QTY LIGHT ILLUMINATED RED,  45 MINUTES INTO FLIGHT, AND TWO HOURS INTO FLIGHT THE QTY WENT TO ZERO.  TURNED THE PRIMARY AND DEMAND PUMPS OFF.   THE AIRCAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING AND FOUND THE LEFT ENGINE EDP PRESSURE LINE AT THE PYLON DISCONNECT TO BE THE SOURCE OF THE LEAK.  REMOVED THE LINE AND INSPECTED AND FOUND NO FAULTS AND REINSTALLED IAW AMM 71-00-02. LEAK CHECKED AND NO LEAKS NOTED.
